# SDR ASAA2022062038731

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 858 hours, 246 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 2569M32P02
- Part serial: UNLNF853
- Condition: Faulty
- Location: #2 Engine
- Part time: 858 hours, 246 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ABORTED ENG START #2. NO FUEL FLOW. GROUNDED - YES. REMOVED AND REPLACED #2 ENG RIGHT IGNITER REF B737-9 AMM 74-21-02, REMOVED AND REPLACED RIGHT IGNITER EXCITER, REF AMM 74-11-01. REMOVED AND REPLACED RIGHT IGNITION LEAD REF AMM 74-21-01. IGNITION SYSTEM TEST CH A&B PASS. ENG RUN OPS NORMAL, FUEL FLOW NORMAL.
